# SDR GAIA00353

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND BS 500 STRINGER 9L, 5L STRINGER CLIPS ARE DAMAGED.  REPAIRED CLIPS IAW TIMCO REO SOO191.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
